# SDR DALA2024121211662

- Difficulty date: December 8, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,645 hours, 42,512 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Improper Stow
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: AFT GALLEY OXY MASK NEEDS TO BE RESTOWED PROPERLY. C/A: RESTOWED O2 MASK IN AFT GALLEY OK FOR CONT SVC REF A320 AMM 35- 21 O2 GEN OK FOR SVC. (LP: 6575539)
